Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it safe to take hydrocodone with trazadone?

Answered by
Dr.
Dr. Het Ram Bishnoi

General & Family Physician

Practicing since :1978

Answered : 6271 Questions

default
Posted on Fri, 15 Nov 2013 in Medicines and Side Effects
Question: Is it safe to take 2 hydrocodone 10-200 with 100 mg of trazadone?
doctor
Answered by Dr. Het Ram Bishnoi 1 hour later
Brief Answer:
Use of hydrocodone with trazodone.

Detailed Answer:
Hello XXXX,
Thanks for the query to H.C.M. Forum.

Hydrocodone (narcotic drug & antitussive) enhances the the depressant effects of antidepressant drugs. Trazadone is an antidepressant. You may see symptoms like dizziness, drowsiness and difficulty concentrating.

So, simultaneous use of both these drugs is not good for you.

Let me know if I can assist you further.

Good luck.
Dr. HET

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,   ,   ,  
Medical Topics

Recent questions on  Morphinans

doctor1 MD

My father has really bad pain from COPD. Do the meds he take have a smell.. morphine, fluid pills and many more. . I have a sulfate smell in my house. I think it is from the morphine but not sure. The smell is burning my eyes and nose what can I use to get rid of the smell.

doctor1 MD

My dad has been on a low dose of Oycontin (10mg) since last September. I know itching can be a side effect but this wasn t a problem when starting morphine. But over the last few weeks and especially the last few days his skin is driving him mad. He does has psoriasis as we ll but his skin is so itchy he is literally going mad with it. The itchiness is really distressing him. Could he have developed an allergy to it at this late date after using it for nearly a year?

doctor1 MD

My daughter is 9 years old. She has intermittent intense pain in her head chest and stomach pain in her legs and arms.2 random bouts of sudden projectile vomitting and blood work was done and a chest x-ray. She will be screaming at the top of her lungs then suddenly nothing and straight to sleep. They gave her morphine and this didnt seem to stop the pain. If she was a woman preganant I would say that it was like contractions that were increasing and subsiding. Discharged this morning. By 4.15 this afternoon she is in pain again. Doctors are saying nothing is wrong yet she was screaming on morphine. Whats is happening. Her white cells were “slightly off” meaning that she has a very mild infection. She is also dizzy especially when she stands. She is weak and wants to sleep all the time only waking when shes in pain. She said she felt like her body was going to bust and she was on fire. (While on morphine). She has only had a 3 hour period of time with a 39degree Celsius temperature. On second day this started. Chest throat ears are clear.

doctor1 MD

I have been vomiting and have had diarrhea for a week. I can t keep anything down at all. i went to the ER thursday night. They gave me an IV, zofran and a little morphine. I felt better but last night I started feeling worse. I have really bad pain on the right lower side of my back and terrible cramps in my stomache. i went back to the ER this morning and all they did was increase my zofran. i still feel really bad. what should i do?

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...

doctor1 MD

Hi, I have a confidential question and need help to understand what I am taking; Can you help Are you there?? I have a family and need to take the steps to correct myself. I have several concerns Chronic Pain , Been on Oxycontin 80mg and percocet...

doctor1 MD

I was just checking to see if a side effect of this medication could cause me to cough a lot at night.The doctor prescribed it for me to help with my blood pressure.Thanks for any comment. I stopped taking this medication as of monday,and I had a...